MAUDE Adverse Event Report: PRECISION SPECTRA; SPINAL CORD STIMULATOR

PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-3400-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2017
Type of Reportable Event Serious Injury
Event or Problem Description
A report was received that the patient underwent an unknown procedure wherein a lead was returned for an unknown reason.
 
Additional Manufacturer Narrative
Additional information was received that the lead was returned as it was an expired product.There was no patient involved in the event.
 
Event or Problem Description

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
MDR Report Key6453078
Report Number3006630150-2017-01140
Device Sequence Number693896
Product Code LGW
UDI-Device Identifier08714729797838
UDI-Public(01)08714729797838(17)161116(10)17458922
Combination Product (Y/N)N
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/16/2016
Device Model NumberSC-3400-30
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;